# SDR FDEA201001140145

- Difficulty date: January 14, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC151555318
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1140 I.B CREASE BEAM CORRODED.  REMOVED DAMAGED CREASE BEAM IAW SRM 51-40-02.  FABRICATED NEW CREASE BEAM IAW SRM 51-40-02.  INSTALLED NEW CREASE BEAM AT RT STA 1040 TO 1180, IAW SRM 51-40-02 AND 51-20-05.  MAJOR REPAIR.
